# SDR 2003FA0001263

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: General aviation
- Aircraft: N431YD
- Make and model: Cessna 525
- Aircraft serial: 5250431
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE SQUAT SWITCH WAS INOPERATIVE.   AFTER INVESTIGATION MAINTENANCE FOUND THAT SCREW AND NUT THAT FASTEN THE ROLLER TO THE SWITCH PLUNGER HAD FALLEN OFF AND THE ROLLER DEPARTED THE AIRPLANE RENDERING THE SQUAT SWITCH INOPERATIVE.  SUGGEST A MORE POSITIVE METHOD OF ATTACHING THE ROLLER, PERHAPS A STEEL RIVET, TO PREVENT THIS FROM HAPPENING AGAIN.
